/ IN PROCESS

 

Molero, F. J., Ferrer, S., Crespo, F., and van der Meer, J. C.: A gravity-gradient intermediary in attitude dynamics. Relative equilibria and complete reduction. Submitted to Celestial Mechanics and Dynamical Astronomy (2014).

 

Crespo, F., Ferrer, S., Molero, F. J., and van der Meer, J. C.: A gravity-gradient intermediary in attitude dynamics. Relative equilibria and bifurcations. Proceedings of 10th AIMS Conference on Dynamical Systems, Differential Equations and Applications. 7-12 Julio 2014. Madrid, Spain (2014).

 

      Rana reports 1993-2004 and CASA reports 2004-...

/ PUBLICATIONS

J.C. van der Meer, F. Crespo, S. Ferrer: Generalized Hopf fibration and geometric SO(3) reduction of the 4DOF harmonic oscillator, Reports on Mathematical physics,77, 2016, pp 239-249.

 

Meer, J.C. van der: The Kepler system as a reduced harmonic oscillator, Journal of Geometry and Physics, 92, 2015, pp 181-193. http://dx.doi.org/10.1016/j.geomphys.2015.02.016

 

Molero, F.J., Meer, J.C. van der, Ferrer, S.,Cespedes, F.J.: The 2-D Sextic Hamiltonian Oscillator. Int J. Bifurcation and Chaos., 23, 2013, pp 133009:1-27,  http://dx.doi.org/10.1142/S021812741330019X

Egea, J., Ferrer, S., and Meer, J.C. van der: Bifurcations of relative equilibria in a Hamiltonian fourfold 1:1 resonance with toroidal symmetry. J. Nonlin. Sci., 21, 2011, pp 835-874.

Diaz, G., Egea, J., Ferrer,S., Meer, J.C. van der, Vera, J.A.: Relative equilibria and bifurcations in the generalized Van der Waals 4-D oscillator. Physica D, 239, 2010, pp 1610-1625.

Antheunis, H., Meer, J.C. van der, Geus, M. de, Heise A, Koning, C.E. : Autocatalytic Equation Describing the Change in Molecular Weight during Hydrolytic Degradation of Aliphatic Polyesters. Biomacromolecules, 11 (4), 2010,  pp 1118-1124.

Díaz, G., Egea, J., Ferrer,S., Meer, J.C. van der, Vera, J.A.: Generalized Van der Waals 4-D oscillator. Invariant tori and relative equilibria in the Ξ=L=0 manifold. Actas de XI Jornadas Mecánica Celeste, Monografías de la Real Academia Ciencias de Zaragoza 32, 2009, pp 19-37.(http://www.unizar.es/acz/)

Meer, J.C. van der: One-parameter versal deformations of symmetric Hamiltonian systems in 1:1 resonance. International Journal of Pure and Applied Mathematics 53 (4), 2009, pp 547-561.

Antheunis, H., Meer, J.C. van der, Geus, M. de, Kingma, W., Koning, C.E.: Improved Mathematical Model for the Hydrolytic Degradation of Aliphatic Polyesters. Macromolecules 42 (7), 2009, pp 2462-2471.

Egea, J., Ferrer,S., and Meer, J.C. van der: Hamiltonian fourfold 1:1 resonance with two rotational symmetries. Regular and Chaotic Dynamics 12, 2007, pp 534-544.

Meer, J.C. van der: A note on local Morse theory in scale space and Gaussian deformations.  (revised version, © Springer-Verlag).
In: Deep Structure, Singularities and Computer Vision, eds.Fogh Olsen, O. and Florack, L.M.J. and Kuijper, A., Lecture Notes in Computer Science 3753,
Springer--Verlag, 2005.

Hanßmann, H. and Meer, J.C. van der: Algebraic methods for determining Hamiltonian Hopf bifurcations in Three-degree-of freedom systems.  Journal of Dynamics and Differential Equations 17, 2005, pp 455-474.

Hanßmann, H. and Meer, J.C. van der: On non-degenerate Hamiltonian Hopf bifurcations in 3DOF systems. In: EQUADIFF 2003, Proceedings of the International Conference on Differential Equations, Hasselt, Belgium 22 - 26 July 2003, eds: F. Dumortier , H. Broer , J. Mawhin , A. Vanderbauwhede, S. Verduyn Lunel. World Scientific, Singapore, 2005, pp 476-481.

Hanßmann, H. and Meer, J.C. van der: On the Hamiltonian Hopf bifurcations in the 3-D Hénon-Heiles family, Journal of Dynamics and Differential Equations 14, 2002, pp 675-695.

Meer, J.C. van der: Birkhoff normal form. In: Encyclopaedia of mathematics, Supplement Volume I, Kluwer Academic Publishers, Dordrecht, 1997, pp 126-127.

Meer, J.C. van der: Degenerate Hamiltonian Hopf bifurcations. in: Conservative Systems and Quantum Chaos, eds. L.M. Bates and D.L.Rod, Fields Institute Communications, vol. 8, AMS, Providemce, R.I.,1996, pp 159-176.

Vanderbauwhede, A.; Meer, J.C. van der: A general reduction method for periodic solutions near equilibria in Hamiltonian systems. in: Normal Forms and Homoclinic Chaos, eds. W.F. Langford and W. Nagata, Fields Institute Communications, vol. 4, AMS, Providemce, R.I.,1995, pp 273-294.

Meer, J.C. van der; Sanders, J.A.; Vanderbauwhede, A.: Hamiltonian structure of the reversible 1:1 nonsemi-simple resonance. in: Dynamics, Bifurcation and Symmetry- New Trends and New Tools, ed. P. Chossat, NATO ASI Series C: Math. and Phys. Sc., vol 437, Kluwer Acadamic Publishers, Dordrecht, 1994, pp 221-240.

Sanders, J.A.; Meer, J.C. van der: Unique normal form of the Hamiltonian 1:2 resonance. in: Geometry and analysis in nonlinear dynamics, Proceedings of the Conference on Chaotic Dynamics and Bifurcations, Groningen, March 1989, eds. H.W. Broer and F. Takens, Pitman Research Notes in Mathematics Series 222, Longman Scientific & Technical, Harlow, 1992, pp 56-69.

Meer, J.C. van der: Hamiltonian Hopf bifurcation with symmetry. Nonlinearity 3, 1990, pp 1041-1056.

Cushman, R.; Meer, J.C. van der: The Hamiltonian Hopf bifurcation in the Lagrange top. in: Géometrie Symplectique et Mécanique, Colloque International , La Grande Motte, 23-27 Mai, 1988, Lecture Notes in Mathematics 1416, Springer-Verlag, Berlin, 1990.

Meer, J.C. van der; Cushman, R.: Orbiting dust under radiation pressure. in: Proceedings of the XV international conference on differential geometric methods in theoretical physics, ed. H.D. Doebner and J.D. Hennig, World Scientific, Singapore, 1987, 403-414.

Meer, J.C. van der; Cushman, R.: Constrained normalization of Hamiltonian systems and perturbed Keplerian motion. Zeitschrift für Angewandte Mathematik und Physik 37, (1986), 402-424.

Meer, J.C. van der: Bifurcation at nonsemisimple 1:-1 resonance. Zeitschrift für Angewandte Mathematik und Physik 37, (1986), 425-437.
 

 Meer, J.C. van der: 
 The Hamiltonian Hopf bifurcation. 
 Lecture Notes in Mathematics 1160,
 Springer-Verlag, Berlin, 1985.

 

Meer, J.C. van der: The Hamiltonian Hopf bifurcation. thesis Rijksuniversiteit Utrecht, Jan. 1985.

Meer, J.C. van der: Nonsemisimple 1:1 resonance at an equilibrium. Celestial Mechanics 27, (1982), 131-149.

/ UNPUBLISHED REPORTS

Meer, J.C. van der: Singularities of Poissonstructures and Hamiltonian bifurcations. CASA report 10-05. (PDF revised)

Meer, J.C. van der : Folding a cusp into a swallowtail. CASA report 10-26.

Meer, J.C. van der : Integrability and reduction of normaluized perturbed Keplerian systems. Rana report 88-15 (1988) (PDF)